# SDR N425CT0003

- Difficulty date: October 31, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N425CT
- Make and model: Beech 400A
- Aircraft serial: RK523
- Aircraft time: 250 hours, 204 cycles
- Engine: Pwa JT15D5
- Engine time: 250 hours, 204 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hydromech Unit
- Part number: 311949003
- Part serial: F66391
- Condition: Restricted
- Location: Engine
- Part time: 250 hours, 204 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PARTIAL POWER LOSS FROM RT ENGINE AT FL 390 POWER SURGED DURING APPROACH AND LANDING.
